Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
$p$-adic Euler-Lehmer constant; linear forms in logarithms
Summary:
The goal of this article is to associate a $p$-adic analytic function to the Euler constants $\gamma _p (a, F)$, study the properties of these functions in the neighborhood of $s=1$ and introduce a $p$-adic analogue of the infinite sum $\sum _{n \ge 1} f(n) / n$ for an algebraic valued, periodic function $f$. After this, we prove the theorem of Baker, Birch and Wirsing in this setup and discuss irrationality results associated to $p$-adic Euler constants generalising the earlier known results in this direction. Finally, we define and prove certain properties of $p$-adic Euler-Briggs constants analogous to the ones proved by Gun, Saha and Sinha.
References:
[1] Apostol, T. M.: Introduction to Analytic Number Theory. Undergraduate Texts in Mathematics. Springer, New York (1976). DOI 10.1007/978-1-4757-5579-4 | MR 0434929 | Zbl 0335.10001
[2] Baker, A., Birch, B. J., Wirsing, E. A.: On a problem of Chowla. J. Number Theory 5 (1973), 224-236. DOI 10.1016/0022-314X(73)90048-6 | MR 0340203 | Zbl 0267.10065
[3] Bharadwaj, A. T.: A short note on generalized Euler-Briggs constants. Int. J. Number Theory 16 (2020), 823-839. DOI 10.1142/S1793042120500426 | MR 4093385 | Zbl 07205429
[4] Brumer, A.: On the units of algebraic number fields. Mathematika, Lond. 14 (1967), 121-124. DOI 10.1112/S0025579300003703 | MR 0220694 | Zbl 0171.01105
[5] Chatterjee, T., Gun, S.: The digamma function, Euler-Lehmer constants and their $p$-adic counterparts. Acta Arith. 162 (2014), 197-208. DOI 10.4064/aa162-2-4 | MR 3167891 | Zbl 1285.11105
[6] Cohen, H.: Number Theory. Volume II. Analytic and Modern Tools. Graduate Texts in Mathematics 240. Springer, New York (2007). DOI 10.1007/978-0-387-49894-2 | MR 2312338 | Zbl 1119.11002
[7] Diamond, J.: The $p$-adic log gamma function and $p$-adic Euler constants. Trans. Am. Math. Soc. 233 (1977), 321-337. DOI 10.1090/S0002-9947-1977-0498503-9 | MR 0498503 | Zbl 0382.12008
[8] Gun, S., Murty, V. K., Saha, E.: Linear and algebraic independence of generalized Euler-Briggs constants. J. Number Theory 166 (2016), 117-136. DOI 10.1016/j.jnt.2016.02.004 | MR 3486268 | Zbl 1415.11100
[9] Gun, S., Saha, E., Sinha, S. B.: Transcendence of generalized Euler-Lehmer constants. J. Number Theory 145 (2014), 329-339. DOI 10.1016/j.jnt.2014.06.010 | MR 3253307 | Zbl 1325.11071
[10] Koblitz, N.: Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure. Trans. Am. Math. Soc. 242 (1978), 261-269. DOI 10.1090/S0002-9947-1978-0491622-3 | MR 0491622 | Zbl 0358.12010
[11] Kubota, T., Leopoldt, H. W.: Eine $p$-adische Theorie der Zetawerte. I. Einführung der $p$-adischen Dirichletschen $L$-Funktionen. J. Reine Angew. Math. 214/215 (1964), 328-339 German. DOI 10.1515/crll.1964.214-215.328 | MR 0163900 | Zbl 0186.09103
[12] Lang, S.: Algebraic Number Theory. Graduate Texts in Mathematics 110. Springer, New York (1994). DOI 10.1007/978-1-4612-0853-2 | MR 1282723 | Zbl 0811.11001
[13] Lehmer, D. H.: Euler constants for arithmetical progressions. Acta Arith. 27 (1975), 125-142. DOI 10.4064/aa-27-1-125-142 | MR 0369233 | Zbl 0302.12003
[14] Morita, Y.: A $p$-adic analogue of the $\Gamma$-function. J. Fac. Sci., Univ. Tokyo, Sect. I A 22 (1975), 255-266. MR 0424762 | Zbl 0308.12003
[15] Morita, Y.: On the Hurwitz-Lerch $L$-functions. J. Fac. Sci., Univ. Tokyo, Sect. I A 24 (1977), 29-43. MR 0441924 | Zbl 0356.12019
[16] Murty, M. R., Saradha, N.: Transcendental values of the digamma function. J. Number Theory 125 (2007), 298-318. DOI 10.1016/j.jnt.2006.09.017 | MR 2332591 | Zbl 1222.11097
[17] Murty, M. R., Pathak, S.: Special values of derivatives of $L$-series and generalized Stieltjes constants. Acta Arith. 184 (2018), 127-138. DOI 10.4064/aa170615-13-3 | MR 3841150 | Zbl 1421.11057
[18] Murty, M. R., Saradha, N.: Transcendental values of the $p$-adic digamma function. Acta Arith. 133 (2008), 349-362. DOI 10.4064/aa133-4-4 | MR 2457265 | Zbl 1253.11077
[19] Okada, T.: Dirichlet series with periodic algebraic coefficients. J. Lond. Math. Soc., II. Ser. 33 (1986), 13-21. DOI 10.1112/jlms/s2-33.1.13 | MR 0829383 | Zbl 0589.10034
[20] Robert, A. M.: A Course in $p$-Adic Analysis. Graduate Texts in Mathematics 198. Springer, New York (2000). DOI 10.1007/978-1-4757-3254-2 | MR 1760253 | Zbl 0947.11035
[21] Washington, L. C.: Introduction to Cyclotomic Fields. Graduate Texts in Mathematics 83. Springer, New York (1982). DOI 10.1007/978-1-4684-0133-2 | MR 0718674 | Zbl 0484.12001
Partner of
EuDML logo